International Journal of Probability and Statistics

International Journal of Probability and Statistics aims to publish refereed, well-written original research articles, and studies that describe the latest research and developments in the area of probability and statistics, and to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in the area of Probability and Statistics.


ICV 2015: 77.13; ICV 2016: 81.70
Editor-in-chief:
p-ISSN: 2168-4871
e-ISSN: 2168-4863

Website: http://journal.sapub.org/ijps




Latest Issue: Volume 10, Number 2 (2021)
Skip Navigation Links.
Collapse &nbsp;<u>2021</u> 2021
 2021, Volume 10, Number 2
 2021, Volume 10, Number 1
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012

Volume 10, Number 2, 2021

  • Articles
Berry-Esseen Type Bound in Partially Linear Regression Model under Mixing Sequences
Sallieu Kabay Samura
pp. 27-45
DOI: 10.5923/j.ijps.20211002.01   304 Views  166 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
A New Two-Parameter Compound G Family: Copulas, Properties and Applications
Abdelrahman M. Khedr, Zohdy M. Nofal, Yehia M. El Gebaly
pp. 46-62
DOI: 10.5923/j.ijps.20211002.02   503 Views  115 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML